Volume 13 Number 1 (April 2007)

Table of Contents

Articles

ON ASYMTOTIC APPROXIMATIONS OF FIRST INTEGRALS FOR DIFFERENTIAL AND DIFFERENCE EQUATIONS PDF
W.T. van Horssen 1-15
STABILITY OF INTEGRO DIFFERENTIAL EQUATIONS WITH IMPULSES PDF
Sariyasa . 17-26
ON CERTAIN CLASSES OF P-VALENT FUNCTIONS DEFINED BY MULTIPLIER TRANSFORMATION AND DIFFERENTIAL OPERATOR PDF
A. Tehranchi, S. R. Kulkarni, G. Murugusundaramoorthy 27-38
DIFFERENTIAL SANDWICH THEOREMS FOR SOME SUBCLASS OF ANALYTIC FUNCTIONS ASSOCIATED WITH LINEAR OPERATORS PDF
T.N. Shanmuguam, M.P. Jeyaraman, A. Singaravelu 39-50
THE RIESZ-DUNFORD AND WEYL FUNCTIONAL CALCULI PDF
B. Jefferies 51-59
DIFFUSIVE LOGISTIC EQUATIONS WITH TIME DELAY AND IMPULSES: EXISTENCE OF SOLUTION AND ATTRACTORS PDF
J. Widjaja, M.J. Bottema 61-72
THE DYNAMICS OF SLOW MANIFOLDS
Ferdinand Verhulst, Taoufik Bakri 73-90
COMPLETE CONVERGENCES AND STRONG LAWS OF LARGE NUMBERS FOR WEIGHTED SUMS PAIRWISE NQD RANDOM VARIABLES SEQUENCE PDF
Guang- hui Cai 91-98
DEVELOPMENTS OF POLYHEDRA USING OBLIQUE COORDINATES PDF
J. Akiyama, C. Nara 99-114
SOME COMMENTS ON THE THEOREM PROVIDING STATIONARITY CONDITION FOR GSTAR MODELS IN THE PAPER BY BOROVKOVA et al. PDF
Suhartono ., Subanar . 115-122
A MATHEMATICAL MODEL OF DENGUE INTERNAL TRANSMISSION PROCESS PDF
N. Nuraini, E. Soewono, K.A. Sidarto 123-132
APPLYING THE APOS THEORY TO IMPROVE STUDENTS ABILITY TO PROVE IN ELEMENTARY ABSTRACT ALGEBRA PDF
I Made Arnawa, Utari sumarno, Bana Kartasasmita, Edy Tri Baskoro 133-148


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245